# SDR AALA202409308804

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 30,951 hours, 12,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SECOND TO LAST AFT CAB CEILING EMERGENCY LIGHT INOPERATIVE. LOWERED CEILING PANEL AND INSPECTED LIGHT, FOUND CONNECTORS MISALIGNED. ADJUSTED AND SECURED CONNECTORS PER AMM 25-23-41.
